# SDR DALA2023081806749

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION SEAT TRACK -Y1292 AT LEVEL FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOCATED FR12 TO FR24 IN FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (2923008)
